MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced shocking sensation and inadequate pain relief from the spinal cord stimulator (scs) system despite program optimization attempts.The patient subsequently underwent an scs system explant procedure.No further information could be obtained.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in 2016.Block d.6b; explant date: 2016.Additional suspect medical device components involved in the event: model number/catalog number: sc-2158-70.Serial number: (b)(6).Batch/lot number: 18290445.Model/catalog description: linear lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2158-70.Serial number: (b)(6).Batch/lot number: 18290445.Model/catalog description: linear lead kit 70 cm.Unique identifier (udi) #: (b)(4).

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50081373
Report Number3006630150-2026-05406
Device Sequence Number18696779
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)180427(10)19179767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/27/2018
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number19179767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale